# SDR SCNA20170605088

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 54,882 hours, 20,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT & RT, MID LT & RTH, AFT LT & RT EMERGENCY LIGHT  BATTERIES FAILED A FUNCTIONAL CHECK.  REMOVED AND REPLACED THE BATTERY PACKS. OPS CHECKED GOOD.
